# SDR SCNA20250115014

- Difficulty date: December 3, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 52,035 hours, 25,412 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEFECT: FLAPS FAILED ON AIRCRAFT LANDED FLAPS 1.  RESOLUTION: R&R LH FLAP POSITION TRANSMITTER IAW AMM 27-58-01-000-801 RIGGED AS REQUIRED REF AMM 27-58-01-820-801 OPS CHECK GOOD NO FAULTS. (NO EMERGENCY WAS DECLARED.)
